MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381447
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd insyte autoguard shielded iv catheter there was an issue with the catheter failing to fully retract.
 
Event or Problem Description
It was reported with the use of the bd insyte¿ autoguard¿ shielded iv catheter there was an issue with the catheter failing to fully retract.
 
Additional Manufacturer Narrative
Investigation summary: no units or photos were provided for this incident.Dhr review for lot: 7037895 disclosed the following: the lot number was built on afa line 6 from 08feb2017 thru09feb 2017 and packaged on pkg.Line 11 from 11feb2017 thru 13feb2017.All required challenge samples, set-up and in process testing was performed in accordance with the quality plans.Relationship of device to the reported incident: indeterminate - no units or photos were provided for observation and/or testing of this incident therefore the alleged defect was not identified or confirmed and a root cause was not established.Without the actual sample for evaluation and testing there was no physical/mechanical evidence to confirm or support manufacturing process related issues for the defect stated in the pir.

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key8348674
Report Number1710034-2019-00182
Device Sequence Number11355432
Product Code FOZ
UDI-Device Identifier30382903814474
UDI-Public30382903814474
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Catalogue Number381447
Device Lot Number7037895
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;